Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Global ratio limit theorems for some nonlinear functional-differential equations. I


Author: Stephen Grossberg
Journal: Bull. Amer. Math. Soc. 74 (1968), 95-99
DOI: https://doi.org/10.1090/S0002-9904-1968-11890-7
Part II: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 100--105
MathSciNet review: 0224941
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stephen Grossberg, Nonlinear difference-differential equations in prediction and learning theory, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 1329–1334. MR 0224940
  • 2. S. Grossberg, A prediction theory for some nonlinear functional-differential equations. I, II, J. Math. Anal. Appl. (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11890-7